MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER
Model Number 425-2008X
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported information, the device was returned to bd and evaluated.The result of the investigation is confirmed for the break issue reported.There was a break noted in the shaft 210mm from the strain relief.There was a also a kink noted 15mm from the break and a number of bends along the length of the shaft.The method of packaging may have contributed to these bends and the kink.The definitive root cause for the reported break issue could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 425-2008x pta dilatation catheter allegedly experienced a break, material deformation, and device-device incompatibility.This information was received from one source.The malfunction involved a patient with no known impact to the patient.Patient age, weight, and gender were not provided.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8783094
Report Number9616666-2019-00074
Device Sequence Number1822551
Product Code LIT
UDI-Device Identifier00801741132247
UDI-Public(01)00801741132247
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2008X
Device Catalogue Number425-2008X
Device Lot Number50140340
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1